# SDR DHL2002742009

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Failed
- Location: Windscreen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN WIPER STUCK IN MIDDLE OF WINDSCREEN. WHEN WIPER ACTIVATED IT DOES NOT MOVE.  ADJUSTED WIPER PER M/M 30-43 OPS NORMAL.
